# SDR CA121219009

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 2,215 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drain Line
- Condition: Missing
- Location: Lt Eng Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE LT ENGINE WAS FOUND TO BE MISSING DRAIN LINES FROM THE FUEL PUMP AND THE HYDRAULIC PUMP.  NEW DRAIN LINES INSTALLED, DEFECT RECTIFIED.
